# SDR 39LA2013030500004

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N990AV
- Make and model: Dhav DHC8103
- Aircraft serial: 099
- Aircraft time: 45,987 hours, 52,750 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: M390166105L
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, DESCENDING THROUGH 12,000 FT.  MASTER CAUTION ILLUMINATED FOR LANDING GEAR INOPERATIVE.  PERFORMED A GO AROUND. COMPLETED QRH PROCEDURES FOR THE CAUTION LIGHT.   COMPLETED MANUAL GEAR EXTENSION AND GEAR CAME DOWN WITH THREE GREEN AND LOCKED POSITION.  DECLARED EMERGENCY, NO OTHER FAULITY INDICATIONS NOTED.  LANDED WITHOUT INCIDENT.   MAINTENANCE PINED GEAR PER CHECK LIST.  INSPECTED ALL GEAR PROXIMITY SWITCHES.  BITE TESTED PSEU & TARGET TESTED GEAR PROXIMITY SWITCHES IAW 32-61-50.  R & R RELAY 3261-K8. SWUNG GEAR SEVERAL TIMES WITH NO DEFECTS NOTED IAW 32-30-00.
